# SDR 97ZZZX4190

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5316R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0053
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,211 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING CRACKED IN TWO LOCATIONS.  CRACKS WERE LOCATED AT 90 DEGREES TO THE BOLT HOLES, AND PARALLEL TO THE BORE DIAMETER.  ONE CRACK APPROXIMATELY 2.500 INCHES LONG WAS LOCATED IN THE WEB SECTION ABOVE THE BOLT HOLES.  SECOND CRACK LOCATED IN THE LOWER WEB SECTION BELOW THE BOLT HOLES AND APPROXIMATELY 1.500 INCHES LONG.  CRACKS WERE NOT DEEP ENOUGH IN DEPTH TO INTERSECT THE BOLT HOLES.
